International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 204

Research Paper | Mathematics | India | Volume 7 Issue 12, December 2018


Fuzzy Rules in Reservoir Management

Dr. Bloomy Joseph [3] | Koshy P.S [2]


Abstract: Reservoirs form a major water resources system and their optimal operation is a very important area of water resource planning and management, as the interrelationship between some of the variables is nonlinear in nature. Con?icting and complementary uses of reservoir storage have to be scienti?cally addressed and managed for the e?cient and e?ective water resources management. Due to the temporal variation of in?ows and multipurpose demands, the task of allocation of available water becomes more complex. The application of system analysis to reservoir system design, operation and management is very important (Biswas, 1976). The evaluation of current operating rules of existing reservoirs or forming operation rules, in case it is absent, is very important to meet the changing demands according to the public needs and objectives. The aim of this paper is to develop a Fuzzy Rule Based (FRB) model for reservoir management.


Keywords: Fuzzy Rule Base FRB, Membership function, MATLAB


Edition: Volume 7 Issue 12, December 2018,


Pages: 47 - 51

Fuzzy Rules in Reservoir Management


How to Cite this Article?

Dr. Bloomy Joseph, Koshy P.S, "Fuzzy Rules in Reservoir Management", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20193278, Volume 7 Issue 12, December 2018, 47 - 51, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Membership function'

Downloads: 101

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1129 - 1131

A New Membership Function on Hexagonal Fuzzy Numbers

K. Dhurai [2] | A. Karpagam [2]

Share this Article

Downloads: 110

Research Paper, Mathematics, Bangladesh, Volume 9 Issue 7, July 2020

Pages: 430 - 436

Pareto Optimal Solution Analysis of Multi Objective Quadratic Programming Problem

Margia Yesmin [2] | Anup Kumer Datta | Md Abdul Alim

Share this Article


Top